# SDR CALA0300642

- Difficulty date: November 14, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 57,453 hours, 26,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED AT STA 727D + 8, LBL 2.  THE GOUGED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 202.
